# SDR ABXA030307

- Difficulty date: July 21, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 37,835 hours, 42,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED. RIGHT HYDRAULIC SWITCH ON, 3000 PSI DID NOT RESOLVE THE PROBLEM. WHEN GEAR SELECTED DOWN, UNSAFE LIGHT REMAINED ILLUMINATED. GEAR DOWN LIGHT REMAINED OFF. DECLARED EMERGENCY.  REPLACED THE NOSE GEAR DOWN LOCK SWITCH IAW AMM 32-60-01-2. SWUNG THE GEAR SEVERAL TIMES, OPERATIONAL CHECK GOOD.
